# SDR ASAA2020010231753

- Difficulty date: December 31, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 28,438 hours, 9,025 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3051157090
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING RECOMMENDATIONS FOR POSSIBLE FOR EXCESSIVE OIL CONSUMPTION, ALONG WITH POSSIBLE GULPING EVENT. ENGINE POWER RUN REQUIRED. GROUNDED - YES. PERFORMED TROUBLESHOOTING PER TSR704580 STEPS 1-12. AFTER PART POWER LEAK CHECK (STEP 11) FOUND OIL IN BAG FOR N2 DRIVE PAD DRAIN. REMOVED HAND CRANK COVER AND OUTER SEAL HOUSING REF B737-900 AMM TASK 72-60-00-000-802-F00 SUBTASK 72-60-00-020-001-F00. REMOVED AND REPLACED SEALOL SEAL ON #1 ENG N2 DRIVE PAD REF AMM 72-60-00-000-802-F00 AND AMM 72-60-400-802-F00 LEAK CHECK AND PART POWER CHECK GOOD REF AMM 71-00-00-700-823-F00.
